# SDR CALA0200369

- Difficulty date: June 28, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N14839
- Make and model: Doug DC-9-82
- Aircraft serial: 49635
- Aircraft time: 45,528 hours, 22,211 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Sta 1418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/4" CRACK IN LONGERON 2L AT BELTFRAME STA 1418. THE CRACKED SECTION OF LONGERON WAS CUT OUT AND A NEW SECTION WAS SPLICED IN IAW SRM 53-02, FIGURE 18.
